Open Access
Translator Disclaimer
2011 Uniqueness of $A_\infty$–structures and Hochschild cohomology
Constanze Roitzheim, Sarah Whitehouse
Algebr. Geom. Topol. 11(1): 107-143 (2011). DOI: 10.2140/agt.2011.11.107

Abstract

Working over a commutative ground ring, we establish a Hochschild cohomology criterion for uniqueness of derived A–algebra structures in the sense of Sagave. We deduce a Hochschild cohomology criterion for intrinsic formality of a differential graded algebra. This generalizes a classical result of Kadeishvili for the case of a graded algebra over a field.

Citation

Download Citation

Constanze Roitzheim. Sarah Whitehouse. "Uniqueness of $A_\infty$–structures and Hochschild cohomology." Algebr. Geom. Topol. 11 (1) 107 - 143, 2011. https://doi.org/10.2140/agt.2011.11.107

Information

Received: 15 June 2010; Accepted: 1 October 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1246.16011
MathSciNet: MR2764038
Digital Object Identifier: 10.2140/agt.2011.11.107

Subjects:
Primary: 16E45
Secondary: 16E40 , 55S30

Keywords: $A$–infinity algebra , formality , Hochschild cohomology

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top